# SDR DLM88011681

- Difficulty date: October 17, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 30,480 hours, 23,958 cycles
- Engine time: 24,999 hours, 19,596 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Engine
- Part number: LG80E1
- Part serial: 726827
- Condition: Erratic
- Location: #2 Engine
- Part time: 24,999 hours, 19,596 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SIGNIFIGANT THROTTLE REDUCTION AFTER T/O LT ENG EPR READ    2.08. RT ENG READ 1.54 ALL OTHER INDICATIONS NORMAL.        REPLACED NBR 2 ENG. EPR TRANSMITTER.
